# SDR HYIA20170221001

- Difficulty date: February 20, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N548GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0653
- Aircraft time: 29,231 hours, 35,409 cycles
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: 721526
- Part serial: 0215165R
- Condition: Leaking
- Location: Heater Fuel
- Part time: 816 hours, 1,346 cycles
- Component: Heater
- Component part number: 8259HL2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED HEATER FAILED IN FLIGHT, MAY WORK ON THE GROUND. ADDITIONALLY INDICATED AN ODOR OF GAS ON CLIMB OUT.  MAINTENANCE INSPECTED THE HEATER AND FOUND THE HEATER FUEL PUMP LEAKING.  REMOVED AND REPLACED THE HEATER FUEL PUMP. AFTER CONDUCTING AN OPS CHECK, NO FURTHER LEAKS NOR ODORS WERE PRESENT.
